# SDR UALA2011081604348

- Difficulty date: August 16, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 56,627 hours, 6,707 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN-SEAT EEL LIGHTS FROM ROW 45C TO ROW 53C FAIL TO ILLUMINATE.  CHECKED IN SEAT CONNECTIONS ALL APPEAR INTACT.  THIS IS THE ONLY SECTION THAT IS AFFECTED ALL OTHER LIGHTS OPERATE NORMALLY, PLEASE REFER TO PTT SEQ 2812030 APPLIED MEL 3351F.  REPLACED BATTERY PACK ABV DOOR-4L & REPLACED LIGHT STRIP ON AISLE WALL NEAR GALLEY.  OPS NORMAL.
